# SDR SWAA982861

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LIGHT CORROSION AROUND FASTENER HOLES ON FLOORBEAM SUPPORT FROM BS 787 TO 847 ABOVE STR 26R.  REMOVED AND REPLACED FLOORBEAM PER BOEING SRM.
